# SDR HNAA2017012300026

- Difficulty date: January 23, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 59,247 hours, 66,188 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ATG961106
- Part serial: 0160
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT SHOWS NO LOAD ON C PHASE IN WARMUP OR NORMAL..... REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER. GROUND RAN AIRCRAFT. OPS CHECKED GOOD IN ACCORDANCE WITH DASH 8 RUN UP MANUAL.
